I'm just whining. Really. It's not the end of the world, but it is SO annoying to be nearly 30 years old and have to suffer from skin problems. Again.
about 3 weeks into taking celexa (shortly after increasing my dosage to 20 mg) I started experiencing breakouts of all these little red bumps on my chest. No where else. They are persistent and won't go away. They don't itch and don't appear to be hives. My dose was bumped up to 30 mg last week and the breakouts are getting worse. Larger, more red, more noticeable.....I'm very distraught (shallow, I know) but I can't wear most of my clothing and have to work at covering the buggers up with makeup. Even then they're pretty visible.
I'm going to my PCP on Thursday so he can look at them and get me a referral to a dermatologist. In the meantime, I'm treating with salicylic acid OTC cream.
Anyone ever experience this from and a/d??? It's really odd. I've had this happen before when I was in high school and was rx'd arithromycin. I had a bad reaction to it and broke out on my chest only. I can't help but think this has to be related to the meds. Nothing else in my daily regimen has changed.
Wah. Can someone tell me what is going on?
27 year old female
Dx: IBS, GAD
Meds: 20 mg Celexa, .5- 1mg Klonopin